# SDR 99ZZZX1647

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5197C
- Make and model: Cessna 210N
- Aircraft serial: 21063714
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 12434025
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NOSE GEAR LOWER TRUNNION FOR C/W CESSNA SEB 94-19, NO CRACKS WERE NOTED.  EIGHTY HOURS LATER DURING REPLACEMENT OF LOWER TRUNNION FOR FINAL C/W SEB 94-19, CRACKS WERE NOTED ON BOTH SIDES OF TRUNNION AS DESCRIBED IN SEB 94-19.  FAILURE OF THIS PART WOULD BE VERY COSTLY AND POSSIBLY DANGEROUS.
